Journal article icon

Journal article

The Efficiency of Fair Division

Actions


Access Document


Publisher copy:
10.1007/s00224-011-9359-y

Authors


Ioannis Caragiannis More by this author
Christos Kaklamanis More by this author
Panagiotis Kanellopoulos More by this author
Maria Kyropoulou More by this author
Journal:
Theory of Computing Systems
Volume:
50
Issue:
4
Pages:
589-610
Publication date:
2012
DOI:
ISSN:
1432-4350
URN:
uuid:360156ef-e016-4363-8970-e8dbd5ed2877
Local pid:
cs:8734

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP